# SDR R61A2024092900436

- Difficulty date: September 6, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 40,978 hours, 26,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT CABIN BELOW FLOOR STGR 21L HAS CORROSION AROUND SEVERAL FASTENERS BETWEEN FR 88 - 89.  REMOVED AND REPLACED STGR 21L BETWEEN FR 86 AND 90. REF: SRM 51-40-08, ETD2024-170-024384.
